MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO PRELUDE SNAP¿ SPLITTABLE SHEATH INTRODUCER; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS MEXICO PRELUDE SNAP¿ SPLITTABLE SHEATH INTRODUCER; INTRODUCER, CATHETER
Catalog Number PLS-1007/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the procedure while splitting the sheath the valve-ring didn't break.The clinician had to cut/slice the valve-ring by hand to be able to remove the sheath from the implanted lead.No additional patient consequence to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.It can be seen that the foam washer did not split/divide completely.The root cause was attributed to a machine/blade issue.An immediate correction was taken to retrain operators to identify this defective part.

Brand Name
PRELUDE SNAP¿ SPLITTABLE SHEATH INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22396574
Report Number1721504-2025-00135
Device Sequence Number20964131
Product Code DYB
UDI-Device Identifier00884450467985
UDI-Public884450467985
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLS-1007/A
Device Lot NumberI3184885
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/05/2025
08/11/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/05/2025
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown